# SDR SWIA2024013025

- Difficulty date: October 25, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM # N746SK-8199 SMOOTH DENT LENGTH 3.25 WIDTH 2.5 INCH DEPTH .060, PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.   (C-CHECK RO 1/30/2024)   REPAIRED L/H LOWER FAN COWL DOOR OUTER SKIN FINAL IAW REO 670-54-14-1277 REV. -- DATED 2023-12-07 ALL STEPS COMPLIED WITH STEPS 1 THROUGH 16.COMPLIED WITH SKYCARD 51-900-1002-SKY ,COMPLIED WITH  M-337.
